# SDR FDEA202202240767

- Difficulty date: February 24, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Delaminated
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CRACK AND DELAMINATION  ON R/H WING LEADING EDGE SKIN UNDER SLAT #6 PERFORMED HOT BOND REPAIR FOR MENTIONED PANEL PER SRM 51-70-08, REF SRM 57-41-01-  2R, FIG.201 DETAIL I, TABLE II, REP.   DIM. : 14"X27". REP. LOCATION : ISS 205.5 AND FROM FWD TO AFT EDGE OF PANEL.   REPAIR MATERIAL IS P/N BMS8-139, B/N 92M0073723.      MAJOR REPAIR
